RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1976, Volume 10, Issue 3, Pages 1–12 (Mi faa2168)  

This article is cited in 7 scientific papers (total in 8 papers)

Summability of series in root vectors of non-self-adjoint elliptic operators

M. S. Agranovich


Full text: PDF file (1584 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1976, 10:3, 165–174

Bibliographic databases:

Received: 05.03.1975

Citation: M. S. Agranovich, “Summability of series in root vectors of non-self-adjoint elliptic operators”, Funktsional. Anal. i Prilozhen., 10:3 (1976), 1–12; Funct. Anal. Appl., 10:3 (1976), 165–174

Citation in format AMSBIB
\Bibitem{Agr76}
\by M.~S.~Agranovich
\paper Summability of series in root vectors of non-self-adjoint elliptic operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1976
\vol 10
\issue 3
\pages 1--12
\mathnet{http://mi.mathnet.ru/faa2168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=454401}
\zmath{https://zbmath.org/?q=an:0355.35068}
\transl
\jour Funct. Anal. Appl.
\yr 1976
\vol 10
\issue 3
\pages 165--174
\crossref{https://doi.org/10.1007/BF01075523}


Linking options:
  • http://mi.mathnet.ru/eng/faa2168
  • http://mi.mathnet.ru/eng/faa/v10/i3/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Fedotov, “Ob ellipticheskikh zadachakh so spektralnym parametrom, polinomialno vkhodyaschim v granichnye usloviya”, UMN, 32:4(196) (1977), 269–270  mathnet  mathscinet  zmath
    2. M. S. Agranovich, “Series in the root vectors of operators that are very close to being self-adjoint”, Funct. Anal. Appl., 11:4 (1977), 296–299  mathnet  crossref  mathscinet  zmath
    3. L. F. Fridlender, “Convergence of series in root functions of operators which are nearly self-adjoint in the spaces $C$ and $L_p$”, Funct. Anal. Appl., 11:4 (1977), 325–327  mathnet  crossref  mathscinet  zmath
    4. V. A. Mikhailets, “Distribution of eigenvalues of operators which are nearly self-adjoint”, Funct. Anal. Appl., 15:1 (1981), 62–64  mathnet  crossref  mathscinet  zmath  isi
    5. G. V. Radzievskii, “The problem of the completeness of root vectors in the spectral theory of operator-valued functions”, Russian Math. Surveys, 37:2 (1982), 91–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. R. R. Gadyl'shin, “Existence and asymptotics of poles with small imaginary part for the Helmholtz resonator”, Russian Math. Surveys, 52:1 (1997), 1–72  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Gesztesy F., Holden H., “The damped string problem revisited”, J Differential Equations, 251:4–5 (2011), 1086–1127  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:255
    Full text:127
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020